# SDR AALA20110211TUL01

- Difficulty date: January 30, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- Aircraft time: 66,151 hours, 23,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHT AT FIRST CLASS CLOSET INOPERATIVE.  REPLACED LAMP FOR BULLNOSE EMERGENCY LIGHT AT FIRST CLASS CLOSET.  OPS CHECK NORMAL.
